Childhood Diseases

Posted by: utha | 2012-11-14


Scabbies - Spregal spray

Pls help, my boys had scabbies three weeks ago and I used Spregal spray to cure the problem. But now the skin on the hands and feet is peeling off what might be the course off this peeling off and what can I use to stop it.

Expert's Reply



Although scabies often affects the palms of the hands and soles of the feet, it does not usually result in peeling of the skin in these places.This does not mean that it cannot happen, it is just not very common.Try a moisturiser such as Epimax cream applied twice daily to their hands and feet.There are other illnesses that can result in peeling of the palms and hands in children such as scarlet fever and an illness called Kawasaki's disease.If your son's skin peeling continues it would best to be on the safe side and ask your paediatrician to see your son.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

user comments


Posted by: antonia | 2014-04-02

kan man använda det till psoriasis tacksam för svar

Reply to antonia

Want to comment?

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.